# SDR UIEA2022040800268

- Difficulty date: April 16, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767
- Aircraft serial: 27310
- Aircraft time: 102,148 hours, 21,474 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Part number: BAC15063123
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AROUND FASTENER HOLE AND UNDER ROLLER TRAY IN THE AFT CARGO COMPARTMENT FLOOR BEAM UPPER CHORD LOWER SURFACE BS.1241 LBL.43.( REMOVED, FABRICATED NEW, AND INSTALLED NEW  AFT CARGO COMPARTMENT FLOOR BEAM UPPER CHORD AT STA 1241 IAW B767 SRM 53-00-07, 51-40-02, 51-40-05, AND DWG:  146T1208 REV: E  )
